Soliton solutions of (2+1)-dimensional time-fractional Zoomeron equation

Aksoy E., ÇEVİKEL A. C., Bekir A.

OPTIK, vol.127, no.17, pp.6933-6942, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 17
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.04.122
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.6933-6942
  • Eskisehir Osmangazi University Affiliated: Yes


In this article, a new application of sub-equation and generalized Kudryashov methods has been used for solution of nonlinear (2+1)-dimensional time fractional Zoomeron equation with modified Riemann-Liouville derivative. For this, the fractional complex transformation has been used to convert fractional differential equation to ordinary differential equation of integer order. As a result, two types of exact analytical solutions have been obtained. (C) 2016 Elsevier GmbH. All rights reserved.